MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number 25335
Medical Device Problem Codes Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that packaging seal was compromised.The target lesion was located in the superficial femoral artery.An encore 26 peripheral intervention inflation device was selected for use.Prior procedure, it was noted that the protective paper tears easily and some pump was sticking to the plastic blister.There were no visible damage to the outer packaging.However, a potential risk of sterility being compromised due to the torn paper layer that may have come into contact with both the outer and inner surfaces of the packaging and the device itself.The procedure was completed with another of the same device.There were no patient complications.
 
Additional Manufacturer Narrative
The returned product consisted of the encore pi.A visual inspection of the device revealed that the device's pouch was stuck on the seal of the plastic tray.Additionally, the media attached to the parent shows pictures where portions of the inner pouch got stuck on the seal on the plastic tray where the encore device is packaged while it was being removed.This investigation has been assigned the conclusion code cause not established following a review of the reported event details, available information, and product record review.In this case, the device returned for product analysis, but it was not possible to identify the most probable cause of the reported event.
 
Event or Problem Description

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23379258
Report Number2124215-2025-76440
Device Sequence Number21132790
Product Code MAV
UDI-Device Identifier08714729183624
UDI-Public(01)08714729183624(17)270410(10)36278820
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25335
Device Catalogue Number25335
Device Lot Number0036278820
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown